Author Topic: COVID-19 Vaccine and Acute Symptoms  (Read 6379 times)

[Buddie]

COVID-19 Vaccine and Acute Symptoms
« on: June 29, 2021, 09:51:57 pm »
I had the first dose of the Pfizer COVID-19 Vaccine a couple of days ago and it feels as if I am going back into acute BWD. Could it just be my anxiety about the whole thing or did this vaccine set me backÖWay Back!

Please, if you have had any similar reactions or experience let me know!

Thank you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: COVID-19 Vaccine and Acute Symptoms
« Reply #1 on: June 29, 2021, 09:56:10 pm »
I'd be more inclined to suspect your anxiety over the vaccine because stress is such a major contributor to increased symptoms.  Most of the members who reported on this thread got through it okay and if they did react it was short lived but that requires action from you to work on calming yourself.  http://www.benzobuddies.org/forum/index.php?topic=250119.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: COVID-19 Vaccine and Acute Symptoms
« Reply #2 on: June 29, 2021, 10:14:49 pm »
I'd be more inclined to suspect your anxiety over the vaccine because stress is such a major contributor to increased symptoms.  Most of the members who reported on this thread got through it okay and if they did react it was short lived but that requires action from you to work on calming yourself.  http://www.benzobuddies.org/forum/index.php?topic=250119.0

Thank you so much [...]!  I started looking for a COVID vaccine thread but my brain is whacked out right now. Severe heart palps, everything amplified!   This could all just be anxiety / panic.  It just feels like when I was coming out of the acute WD stage.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: COVID-19 Vaccine and Acute Symptoms
« Reply #3 on: June 29, 2021, 10:59:36 pm »
I'm so sorry you're feeling this, when I got my shot I felt joy and relief but for those in withdrawal or recovering it's a completely different experience.  Use your tools right now, you have the power to help yourself feel better.  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: COVID-19 Vaccine and Acute Symptoms
« Reply #4 on: June 30, 2021, 04:20:23 am »
I had the first dose of Pfizer also and went into a wave. It lasted about 2 1/2 weeks. I never went back for the 2nd. Hopefully yours won't last as long or maybe it's just anxiety. You will recover.
« Last Edit: June 30, 2021, 04:25:28 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: COVID-19 Vaccine and Acute Symptoms
« Reply #5 on: June 30, 2021, 01:36:29 pm »
I had the first dose of Pfizer also and went into a wave. It lasted about 2 1/2 weeks. I never went back for the 2nd. Hopefully yours won't last as long or maybe it's just anxiety. You will recover.

Thanks for the reply SM!  I donít want the second one now either!  I donít know what was in it that set me off so bad. 2.5 years off, I was hoping stuff like this would stop happening! 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: COVID-19 Vaccine and Acute Symptoms
« Reply #6 on: October 05, 2022, 07:16:26 am »
Hello, I know this is old, but I was pretty recovered/recovering the last 6 months. Then I got my covid booster on Monday and I went through a whole wave. Coldness, ear pressure a bit, tinnitus flare up, insomnia, just a lot of symptoms I had gotten rid of. Did it go away for you? The only thing I take is a migraine med and Iíve been taking it for two months with no issues so I donít think thatís it. Thank-you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: COVID-19 Vaccine and Acute Symptoms
« Reply #7 on: October 05, 2022, 12:56:33 pm »
I was a month into CT when I got my second shot (one year after my first) and I didnít feel any worse. Most of the people I know who got the vaccine felt like trash afterward, so I would think itís that 🤷‍♂️
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.